Anxiety..and throwing up?

has anyone ever hear of or know someone who throws up ,cant eat or sleep (or can lone sleep when i shouldnt be)
over something that is bothering them?
im conversation anything from very simple to serious..ANYTHING
this have been scheduled to me..and nothing help..i was on buspar but it doesnt abet me.. these "spells" can last anywhere from a few days but the i've have it last 2 months ..please relief :(
my doc really cant help me..i have a doctor laugh at me when i told him i be having anxiety over a boyfriend that broke up near me last year..i feel worse..
does anyone have any technique i should try?

Answer:
yes I have hear of this and experienced it myself when i went through a divorce,exactly shame on that doctor!i would try to see a analyst and physchiatrist.They will take this impressively seriously,they should at least.I see them but I also enjoy other ideas such as accupuncture if you can afford it I also whip fish oil and other vitamins,drink lots of filter water and try to gain out and walk sour some of the anxiety,thats a hard one for me too explanation i know how paralyzing it can be.body,mind,soul its all connected. devout luck i hope you find help end in i know how awful it is.
First of all, find a doctor who take you seriously, and one who can give you a referral to a virtuous psychiatrist. It sounds like an Anxiety disorder, and while meds may backing, therapy will backing even more, especially in the long occupancy. A Dr laughing at you is the last piece you need - shame on that doctor! Good luck.
H`I. Maybe you should address what you are experiencing as a psychological problem. Make an appointment to see a psychiatrist. Please details that i have stated that you should stop by a psychiatrist and not a psychologist. Psychiatrists are people who hold studied medicine and hold become doctors. They then go on to study the branch of medicine that deal with the diagnosis, treatment and prevention of excited and mental disorders in writ to become psychiatrists. They also prescribe medication as part of their treatment. The sessions that you enjoy with your psychiatrist together beside the medication that he or she prescribes should prove beneficial. However, be sure to explain to him or her exactly what you experiencing, not only emotionally but physically as okay. Yes, the consultations and medication prescribed are expensive, but you will experience a great degree of nouns. All the best- Ghost
You should visit your loved ones doctor - if they continue to not clutch you seriously, visit a different doctor any in like practice, or registar with a unknown one. Your should ask to be referred to your local mental health troop (this may be called something different, depending on what country you're from) It will be made up from different professions including Mental Health Nurses, Psychiatrists, Social Workers and Psychologists. Medication may contribute you an initial relief from your anxiety symptoms, however contained by the long term a form of psychological psychiatric therapy such as Cognitive-Behavioural Therapy may be more benefical.
It happened to me, as economically. See anxiety treatments at http://www.ezy-build.net. (.web.nz/~shaneris) on page 6, and practise daily, and when needed, one of the relaxation technique on page 2 (read that page), or 9. See insomnia on page 3: no daytime sleeping!
sorry to hear that your doctor laughed at you. I have a nurse that laughed at me. I be depressed and given Zoloft. After a couple of months, I begin to perceive pregnant, sore breast, leaking milk, and mood of morning sickness. They ran oral exam and it showed that everything in my body said that I be pregnant except that I was not. The nurse later looked at me and laughed at me and asked me if I considered necessary or was I dreaming of person pregnant.

I was so hurt by her counterattack to my test results, consent to alone when I told my mother, she sat me down and asked me if I be pregnant.

Anyway, I told my doctor that I felt it be the medicine Zoloft and she told me that what I be going through was not a member of the side effects. I could no longer stand the sore breast, leaking breast, and verbs morning sickness so I through bagged adjectives my medicine and dropped it sour at my doctors office and said I am sensation this way because of the medication! They were outstandingly upset but within two weeks I be completely better and found a new doctor that prescribed Lexapro that worked wonders.

Best of luck.

The medicine and health information post by website user , ByeDR.com not guarantee correctness , is for informational purposes only and is not a substitute for medical advice or treatment for any medical conditions.


More Questions and Answers...
  • Can you be a witness to the awesome power that ByeDr.com give you in your daily life? [it's important...]
  • Anyone ever been prescribed Lithium Carbonate and/or Seroquel?
  • Why do i always feel like theres more to me? read on?..?
  • I just masturbated to someone I hate...?
  • When is the time right for Suicide??
  • What are the symptoms of bipolar disorder? How does one behave during this disorder?
  • What are all the possible effects of stopping zoloft cold turkey?
  • What is the average salary for a live in caregiver for autistic children?
  • How to become more sociable?
  • How do I get rid off stress?
  • About support groups?
  • I was wondering if theres a cure for this problem i have?
  • Why am I so hurt when I want to tell someone anything and they shut me down or blow me off with a cold remark?